Fractional integral operator and olsen inequality in the non-homogeneous classic Morrey space

Mohammad Imam Utoyo*, Toto Nusantara, Basuki Widodo, Suhariningsih

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We establish the necessary and sufficient condition for the boundedness of the fractional integral operator I α in the non-homogeneous classic Morrey space. In addition, we also derive Olsen type inequalities involving I α. In this paper, we use the measure of order which more general than the previous studies. Consequently, the results of previous studies is a particular form of the results of this study.

Original languageEnglish
Pages (from-to)1501-1511
Number of pages11
JournalInternational Journal of Mathematical Analysis
Volume6
Issue number29-32
Publication statusPublished - 2012

Keywords

  • Fractional integral operator
  • Non-homogeneous classic morrey space
  • Olsen inequality

Fingerprint

Dive into the research topics of 'Fractional integral operator and olsen inequality in the non-homogeneous classic Morrey space'. Together they form a unique fingerprint.

Cite this